# SDR SWAA2022012808561

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT BS 315 RBL57 WL 209 / REMOVED CORRODED THRESHOLD SUPPORT; THEN INSTALLED NEW ON AT BS 315 RBL57 WL 209 I.A.W. SRM 51-40-02-0G-0. AND DWG 141A8310
